Currently browsing: Items authored or edited by Silvia Barbina

6 items in this list.
Generated on Fri Aug 14 21:37:06 2020 BST.

Jump to:

2019 | 2018 | 2012 | 2010 | 2007

2019To Top

2018To Top

2012To Top

Barbina, Silvia and Zambella, Domenico (2012). Generic expansions of countable models. Notre Dame Journal of Formal Logic, 53(4) pp. 511–523.

2010To Top

Barbina, Silvia and Zambella, Domenico (2010). A viewpoint on amalgamation classes. Commentationes Mathematicae Universitatis Carolinae, 51(4) pp. 681–691.

2007To Top

Barbina, S. (2007). Reconstruction of classical geometries from their automorphism group. Journal of the London Mathematical Society, 75(2) pp. 298–316.

Barbina, Silvia and Macpherson, Dugald (2007). Reconstruction of homogeneous relational structures. Journal of Symbolic Logic, 72(3) pp. 792–802.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0